# SDR AU970236

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: 77
- Condition: Out Of Adjust
- Location: Eng Valves
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALL VALVE TAPPET CLEARANCES OUT OF ADJUSTMENT
